Télécharger La thèse :

Titre: Existence et multiplicité de solutions positives pour les problèmes aux limites non linéaires

Domaine: Mathématiques informatique (MI)

Filière: Mathématique

Option: EQUATIONS DIFFERENTIELLES

Auteur: DJOURDEM Habib

Soutenu (e) le: 25/06/2019

Sous la direction de: BELAICHA Slimane, Professeur, Université Oran 1

Le président du jury : SENOUSSOUI Abderrahmane, Professeur, Université Oran 1

Examinateur1: OUAHAB Abdelghani, Professeur, Université d’Adrar

Examinateur2: HAMOUDA Saada, Professeur, Université de Mostaganem

Examinateur3: CHEGGAG Mustapha, Professeur, ENPO Maurice Audin

Examinateur4: AIBOUDI Mohamed, MCA, Université Oran 1

Invité: HADDUOCHI Faouzi, MCA, USTO, M-B

Mention: Très Honorables

Résumé:

In this thesis, we study the existence and multiplicity of positive solutions for some boundary value problems generated by nonlinear ordinary differential equations of third-order, fourth-order and fractional order with nonlocal boundary conditions. The results are obtained by using Guo-Krasnoselskii theorem, Avery-Henderson theorem and the monotone iterative technique.


Mots clefs: Nonlinear boundary value problem; Krasnoselskii fixed point theorem in a cone; Concavity; Completely continuous; Two-fixed-point theorem; Sign-changing Green's function; Iterative sequence; Nonlocal integral conditions; Positive solutions; Existence; Fractional differential equations.


Publications associées à la thèse

Article 1 TH5054:

Titre: EXISTENCE OF POSITIVE SOLUTIONS FOR A NONLINEAR THREE-POINT BOUNDARY VALUE PROBLEM WITH INTEGRAL BOUNDARY CONDITIONS

Revue: Acta Mathematica Universitatis Comenianae

Référence: Vol 87, 2(2018), pp 167-177

Date: 20 aout 2018

Publications associées à la thèse

Article 2 TH5054:

Titre: Two Positive Solutions for a Fourth-Order Three-Point BVP with Sign-Changing Green’s Function

Revue: Communications in Advanced Mathematical Sciences.

Référence: Vol. II, No. 1 (2019), 60-68.

Date: Mars 2019